# SDR SWAA2021021543170

- Difficulty date: January 9, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 66,898 hours, 39,718 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME LOCATED ON BS867 BETWEEN STR8R AND STR9R AT PASSENGER CABIN / REPAIRED FRAME LOCATED ON BS 867 AND BETWEEN STR 8R TO STR 9R AT PASSENGER CABIN IAW EA # 1-A53-12114 REV 5 PARTS NUMBER USED SWA 53100010-003 PO # 2020 -136748 AND SWA 53100010-006 PO# 2020-136749
